# SDR USAA040063

- Difficulty date: March 27, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Fuselage
- Part time: 46,553 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PANEL GOUGED 4 INCHES, STATION 992 RBL 39.  MANUFACTURED OUT OF 2024 T3 020 PER SRM 51-40-02.  (M)
